Uniform Approximation in Various Function Classes.

Olav Njastad

Mathematica Scandinavica (1964)

  • Volume: 14, page 5-18
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Njastad, Olav. "Uniform Approximation in Various Function Classes.." Mathematica Scandinavica 14 (1964): 5-18. <http://eudml.org/doc/165862>.

author = {Njastad, Olav},
journal = {Mathematica Scandinavica},
keywords = {topology},
pages = {5-18},
title = {Uniform Approximation in Various Function Classes.},
url = {http://eudml.org/doc/165862},
volume = {14},
year = {1964},

AU - Njastad, Olav
TI - Uniform Approximation in Various Function Classes.
JO - Mathematica Scandinavica
PY - 1964
VL - 14
SP - 5
EP - 18
KW - topology
UR - http://eudml.org/doc/165862
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.